Generalizations of fixed point theorems and computation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)550-557
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Jun 2009


As a powerful mechanism, fixed point theorems have many applications in mathematical and economic analysis. In this paper, the well-known Brouwer fixed point theorem and Kakutani fixed point theorem are generalized to a class of nonconvex sets and a globally convergent homotopy method is developed for computing fixed points on this class of nonconvex sets. Crown Copyright © 2009.

Research Area(s)

  • Fixed point, Global convergence, Homotopy method, Nonconvex set